MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888520
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system generated a technical error code indicating that the safety valve was open when supposed to be closed.There was no patient harm.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The system was investigated by the distributors field service engineer, and the reported fault was reproduced.The field service engineer concluded that the inspiratory pressure transducer pcb was faulty, and it was replaced.The system was thereafter working normally.The replaced part was returned for investigation, and the system device logs were received.The evaluation of the received system device logs confirms the reported failure.The logs also show that the system checkout failed in the pressure transducer test due to the measured zero pressure offset for the inspiratory pressure transducer pcb being out of range; the measured zero pressure offset was 0 v.The pressure transducer pcb has a factory calibrated zero pressure offset value that normally is 2 ± 0.5 v.During system checkout the zero-pressure offset value is measured and if the measured value is outside the allowed limit (±300 mv from factory calibrated value) the test will fail.Simulated use testing was performed on the returned pressure transducer pcb.The system checkout was successfully performed, and ventilation testing was conducted during an extended period without any deviations.The reported failure could not be reproduced during the investigation of the returned pressure transducer pcb.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.This will be detected during system checkout and high priority alarms will be generated if the failure occurs during treatment.Our conclusion is that there may be an intermittent fault with the pressure transducer pcb and that the returned pressure transducer pcb was the cause of the reported failure.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key24187723
Report Number8010042-2026-0000099
Device Sequence Number18541773
Product Code BSZ
UDI-Device Identifier07325710010617
UDI-Public(01)07325710010617(11)250127
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown